Adaptive curvilinear coordinates in a plane-wave solution of Maxwell's equations in photonic crystals

G J Pearce, T D Hedley, D M Bird

Research output: Contribution to journalArticle

71 Citations (Scopus)
Original languageEnglish
JournalPhysical Review B
Volume71
Issue number19
Publication statusPublished - 2005

Cite this

Adaptive curvilinear coordinates in a plane-wave solution of Maxwell's equations in photonic crystals. / Pearce, G J; Hedley, T D; Bird, D M.

In: Physical Review B, Vol. 71, No. 19, 2005.

Research output: Contribution to journalArticle

@article{6a666d0774924755916648d9518d71ab,
title = "Adaptive curvilinear coordinates in a plane-wave solution of Maxwell's equations in photonic crystals",
author = "Pearce, {G J} and Hedley, {T D} and Bird, {D M}",
note = "ID number: ISI:000230244100037",
year = "2005",
language = "English",
volume = "71",
journal = "Physical Review B : Condensed Matter and Materials Physics",
issn = "1098-0121",
publisher = "American Physical Society",
number = "19",

}

TY - JOUR

T1 - Adaptive curvilinear coordinates in a plane-wave solution of Maxwell's equations in photonic crystals

AU - Pearce, G J

AU - Hedley, T D

AU - Bird, D M

N1 - ID number: ISI:000230244100037

PY - 2005

Y1 - 2005

M3 - Article

VL - 71

JO - Physical Review B : Condensed Matter and Materials Physics

JF - Physical Review B : Condensed Matter and Materials Physics

SN - 1098-0121

IS - 19

ER -